Skip to Main content Skip to Navigation
Journal articles

Fast L1-Ck polynomial spline interpolation algorithm with shape-preserving properties

Abstract : In this article, we address the interpolation problem of data points per regular L1-spline polynomial curve that is invariant under a rotation of the data. We iteratively apply a minimization method on ¯ve data, belonging to a sliding window, in order to obtain this interpolating curve. We even show in the Ck-continuous interpolation case that this local minimization method preserves well the linear parts of the data, while a global Lp (p >=1) minimization method does not in general satisfy this property. In addition, the complexity of the calculations of the unknown derivatives is a linear function of the length of the data whatever the order of smoothness of the curve.
Document type :
Journal articles
Complete list of metadatas

Cited literature [28 references]  Display  Hide  Download
Contributor : Olivier Gibaru <>
Submitted on : Thursday, January 17, 2013 - 3:29:34 PM
Last modification on : Saturday, October 3, 2020 - 3:12:23 AM
Long-term archiving on: : Thursday, April 18, 2013 - 4:01:17 AM


Files produced by the author(s)


  • HAL Id : hal-00777464, version 1


Eric Nyiri, Olivier Gibaru, Philippe Auquiert. Fast L1-Ck polynomial spline interpolation algorithm with shape-preserving properties. Computer Aided Geometric Design, Elsevier, 2011, 28 (1), pp.65-74. ⟨hal-00777464⟩



Record views


Files downloads